# SDR ARWA20050503

- Difficulty date: April 12, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Tripped
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, NR 4 GENERATOR TRIPPED OFF.
